MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 41 CM (16") PUR CLEAR/YELLOW BIFUSE ADD-ON SET W/CLAVE®, DRY SPIKE ADAPTER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 41 CM (16") PUR CLEAR/YELLOW BIFUSE ADD-ON SET W/CLAVE®, DRY SPIKE ADAPTER; STOPCOCK, I.V. SET
Catalog Number 011-H3362
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 41 cm (16") pur clear/yellow bifuse add-on set w/clave®, dry spike adapter where it was reported one minute after introduction of the cytotoxic (busulfan) there was disintegration of the tubing downstream of the valve.Projection of cytotoxic onto the healthcare provider.The patient did not receive the entire dose (2ml missing approximately) and the device was changed, treatment was then fully administered.The medication came into contact with the patient and the healthcare provider but nothing to report regarding the effects on them.The leak was cleaned up according to the facility¿s protocol.No specific kit.No visible default on the device before use (device checked before use).A hole/cut/tear was noted 1 minute after administering the cytotoxic.There was no need for medical intervention.Nobody was harmed but the nurse was exposed to a cytotoxic.There was patient involvement.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
 
Additional Manufacturer Narrative
Received one used 011-h3362 pur clear/yellow bifuse add-on set w/clave for inspection.The yellow tubing just below the piercing pin was observed to be damaged.The reported compliant can be confirmed.The probable cause is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D4, g4: model number is not sold in the us but similar device is sold under model ch3067.This product was used for the di and 501k.D9 device returned to manufacturer on 6/5/2024.

Brand Name
41 CM (16") PUR CLEAR/YELLOW BIFUSE ADD-ON SET W/CLAVE®, DRY SPIKE ADAPTER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19331230
Report Number9617594-2024-00610
Device Sequence Number7004114
Product Code FMG
UDI-Device Identifier00840619024345
UDI-Public(01)00840619024345(17)290301(10)13922082
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-H3362
Device Lot Number13922082
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUSULFAN, UNK MFR
Patient SexUnknown